Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

The use of iterative methods for finding the latent roots and vectors of matrices


Author: J. H. Wilkinson
Journal: Math. Comp. 9 (1955), 184-191
MSC: Primary 65.3X
MathSciNet review: 0079833
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1955-0079833-0
PII: S 0025-5718(1955)0079833-0
Article copyright: © Copyright 1955 American Mathematical Society